mc2504

Member
  • Content count

    2
  • Joined

  • Last visited


Community Reputation

0 Neutral

About mc2504

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. hello! This is my first post (despite being a 28 year old, long term sufferer of cystic acne!) so apologies if it's in the wrong section of the message boards. I received my second cortisone steroid shot 3 days ago, I had one 6 years ago for a similar reason - a cyst which grew wildly out of control (2 x 5cm in diameter, taking up most of my cheek and preventing me from smiling, eating and generally wanting to leave the house!) The cyst was drained as much as possible before the steroid injection, and has wept twice since with some puss/blood but has generally healed quite smoothly, until this morning I awoke and the area has completely sunk in. I'm left with quite a large crater-like dip in my cheek! I've done some reading of old threads on here/around the dark depths of the internet and it sounds as though the strength of steroid was too strong and should have been diluted, and that the strength of the shot has caused collagen depletion/atrophy. Worried I'll be left like this forever! Wondering if this has happened to anyone else, if it's likely to repair and if I can do anything to assist the repair? thank you in advance